Linear Systems of Ordinary Differential Equations, with Periodic and Quasi-Periodic Coefficients - 1st Edition - ISBN: 9780122418501, 9780080955353

Linear Systems of Ordinary Differential Equations, with Periodic and Quasi-Periodic Coefficients, Volume 28

1st Edition

Editors: Erugin
eBook ISBN: 9780080955353
Imprint: Academic Press
Published Date: 1st January 1966
Page Count: 270
Sales tax will be calculated at check-out Price includes VAT/GST
78.95
59.21
59.21
59.21
63.16
59.21
59.21
63.16
62.99
47.24
47.24
47.24
50.39
47.24
47.24
50.39
103.00
77.25
77.25
77.25
82.40
77.25
77.25
82.40
103.00
77.25
77.25
77.25
82.40
77.25
77.25
82.40
Unavailable
Price includes VAT/GST

Institutional Subscription

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Details

No. of pages:
270
Language:
English
Copyright:
© Academic Press 1966
Published:
Imprint:
Academic Press
eBook ISBN:
9780080955353

Ratings and Reviews


About the Editors